Hemolytic uremic syndrome linked to infectious mononucleosis

Simonetti, Giacomo D.; Dumont-Dos Santos, Kristina; Pachlopnik, Jana M.; Ramelli, Gianpaolo; Bianchetti, Mario G. (2003). Hemolytic uremic syndrome linked to infectious mononucleosis. Pediatric nephrology, 18(11), pp. 1193-1194. Springer-Verlag 10.1007/s00467-003-1265-3

[img]
Preview
Text
467_2003_Article_1265.pdf - Published Version
Available under License Publisher holds Copyright.

Download (131kB) | Preview

Item Type:

Journal Article (Further Contribution)

Division/Institute:

04 Faculty of Medicine > Department of Gynaecology, Paediatrics and Endocrinology (DFKE) > Clinic of Paediatric Medicine

UniBE Contributor:

Simonetti, Giacomo and Bianchetti, Mario Giovanni

Subjects:

600 Technology > 610 Medicine & health

ISSN:

0931-041X

Publisher:

Springer-Verlag

Language:

English

Submitter:

Markus Müller

Date Deposited:

13 Sep 2018 11:46

Last Modified:

23 Oct 2019 01:19

Publisher DOI:

10.1007/s00467-003-1265-3

BORIS DOI:

10.7892/boris.117564

URI:

https://boris.unibe.ch/id/eprint/117564

Actions (login required)

Edit item Edit item
Provide Feedback